# SDR SWAA2022031066533

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED BTW WS 228.25 AND WS 253.00 AT RT WING (1 EA) 2022-55621 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED BTW WS 228.25 AND WS 253.00 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02.SEE INDIVIDUAL SING-OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SING-OFF BELOW
